# SDR USAA2012061800028

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 73,013 hours, 32,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 AIRCRAFT LEFT EMERGENCY LIGHT LENS COVER BROKEN.  REMOVED AND REPLACED LENS COVER AT ROW 9.
